# SDR COEA2012060811917

- Difficulty date: June 8, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 23,866 hours, 30,949 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57210856200
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / MAJOR REPAIR:  LEFT WING OUTBOARD FLAP MIDDLE HINGE FAIRING IS CHAFING TO UNDERSIDE OF WING.  BLENDED OUT REPAIR.  REPAIR PER STRUCTURAL REPAIR INSTRUCTIONS FROM ATR.
